MathSciNet Relay Station
MathSciNet bibliographic data
MR1931882 65L05 (26A33)
Diethelm, K.; Ford, N. J. Numerical solution of the Bagley-Torvik equation. BIT 42 (2002), no. 3, 490–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement